# SDR SWAA2016080854612

- Difficulty date: July 14, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL BULKHEAD SUPPORT ANGLE CRACKED AT RBL 40.   REPAIRED THE BULKHEAD ANGLE IAW SRM & DWG.
